MathSciNet Relay Station
MathSciNet bibliographic data
MR2592957 57S17 (57R67)
Hambleton, Ian; Ünlü, Özgün Free actions of finite groups on $S^n\times S^n$. Trans. Amer. Math. Soc. 362 (2010), no. 6, 3289–3317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement